# SDR NACA2024020300001

- Difficulty date: February 3, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 737330
- Aircraft serial: 29431
- Aircraft time: 88,177 hours, 15,327 cycles
- Engine: Ge CF680C2B6
- System (JASC): 7500 · Engine Bleed Air System
- Part: Warning Message
- Condition: False Indication
- Location: Rt Eng Hpsov
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R ENG HPSOV EICAS MESSAGE. PERFORMED AIR SUPPLY BITE PROCEDURE 56-20 FAULT TREE 804 FOR R ENG HPSOV STATUS MESSAGE, NO FAULTS FOUND. RESET MSG OK FOR CONT SERVICE
